Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 63, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Sep 13, 2011, 10:08 PM EDT. It took effect at Sep 14, 2011, 10:00 AM EDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2011, 10:08 PM EDT (02:08 UTC)
- In effect from
- Sep 14, 2011, 10:00 AM EDT
- Expired
- Sep 16, 2011, 3:00 AM EDT
- In force
- 41 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
572 WHUS73 KGRR 140208 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1008 PM EDT TUE SEP 13 2011 LMZ844>849-141015- /O.NEW.KGRR.SC.Y.0063.110914T1400Z-110915T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1008 PM EDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 8 AM EDT THURSDAY. * WINDS: NORTHWEST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS WEDNESDAY. * WAVES: 1 TO 3 FEET OVERNIGHT BUILDING TO 3 TO 5 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
8 follow-up statements
741 WHUS73 KGRR 140822 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 422 AM EDT WED SEP 14 2011 LMZ844>849-141630- /O.EXT.KGRR.SC.Y.0063.110914T1400Z-110916T0400Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 422 AM EDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT THURSDAY NIGHT... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
263 WHUS73 KGRR 141430 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1030 AM EDT WED SEP 14 2011 LMZ844>849-142230- /O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0400Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1030 AM EDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
860 WHUS73 KGRR 142010 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 410 PM EDT WED SEP 14 2011 LMZ844>849-150415- /O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0400Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 410 PM EDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT... * WINDS: NORTH NORTHWEST 15 TO 25 KNOTS... DIMINISHING THURSDAY NIGHT. * WAVES: 3 TO 6 FEET... SUBSIDING THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
622 WHUS73 KGRR 150825 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 425 AM EDT THU SEP 15 2011 LMZ844>849-151630- /O.EXT.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 425 AM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT FRIDAY... * WINDS: NORTH 15 TO 25 KNOTS TODAY...BECOMING NORTHEAST AND DIMINISHING TO 5 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
057 WHUS73 KGRR 151502 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1102 AM EDT THU SEP 15 2011 LMZ844>849-152315- /O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1102 AM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT FRIDAY... * WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS TODAY...BECOMING NORTHEAST AND DIMINISHING TO 5 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
532 WHUS73 KGRR 151942 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 PM EDT THU SEP 15 2011 LMZ844>849-160345- /O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 342 PM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT FRIDAY... * WINDS: NORTH TO NORTHWEST 10 TO 20 KNOTS DIMINISHING TO 5 TO 10 KNOTS THIS EVENING THEN BECOMING EAST TO SOUTHEAST OVERNIGHT. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 FEET OR LESS BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE HTTP://WWW.WEATHER.GOV/GRR
930 WHUS73 KGRR 160232 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 PM EDT THU SEP 15 2011 LMZ848-849-160345- /O.CAN.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1032 PM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED. $$ LMZ844>847-160700- /O.CON.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1032 PM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT FRIDAY... * WINDS: NORTHEAST WINDS AROUND 10 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 FEET OR LESS TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
741 WHUS73 KGRR 160725 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 325 AM EDT FRI SEP 16 2011 LMZ844>847-160830- /O.EXP.KGRR.SC.Y.0063.000000T0000Z-110916T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 325 AM EDT FRI SEP 16 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 9:35 PM EDT, 33 minutes earlier.
Area forecast discussion, Sep 13, 9:35 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 935 PM EDT TUE SEP 13 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(413 PM EDT TUE SEP 13 2011) THE SMELL OF SMOKE IN THE AIR AROUND WEST MICHIGAN IS FROM A VERY LARGE FOREST FIRE IN THE ARROWHEAD OF MINNESOTA. NORTHWEST WINDS BEHIND A COLD FRONT WHICH PASSED THROUGH EARLY TUESDAY MORNING HAVE CARRIED THE SMOKE IN OUR DIRECTION. A SECOND COLD FRONT OVER NORTHERN MINNESOTA WILL SLIDE SOUTHEAST AND PASS THROUGH LOWER MICHIGAN WEDNESDAY. AN UNSEASONABLY COLD CANADIAN AIR MASS ASSOCIATED WITH A LARGE HIGH PRESSURE SYSTEM WILL FOLLOW BEHIND THIS FRONT FOR THE END OF THE WEEK. PATCHY FROST IS POSSIBLE WEDNESDAY NIGHT... WITH A MORE WIDESPREAD FROST LIKELY ON THURSDAY NIGHT AS THE HIGH SETTLES OVERHEAD. FREEZING TEMPERATURES ARE EVEN POSSIBLE NORTH OF INTERSTATE 96. && .SHORT TERM...(413 PM EDT TUE SEP 13 2011) (TONIGHT THROUGH THURSDAY NIGHT) CURRENT CLOUDINESS OVER MI IS EXPECTED TO DISSIPATE THIS EVENING PER RH PROGS. THIS MAKES SENSE SINCE A SKINNY SFC RIDGE INBETWEEN THE DEPARTING FRONT AND THE SECOND FRONT WILL BE BUILDING IN. CLOUD COVER SHOULD BE ON THE INCREASE AGAIN AFTER 09Z IN THE NW CWFA WITH THE APPROACH OF THE NEXT FRONT... WITH A FEW LIGHT RAIN SHOWERS POSSIBLE AS WELL NEAR LUDINGTON. SOME CLOUDINESS AND POSSIBLY A FEW LIGHT SHOWERS SHOULD PROGRESS SOUTHEAST WITH THE FRONT ON WEDNESDAY... AND LAKE EFFECT CLOUDINESS AND LIGHT SHOWERS ARE POSSIBLE AS WELL BEHIND THE FRONT. WENT WITH AN OPTIMISTIC PARTLY SUNNY SINCE THERE IS CURRENTLY A LOT OF BREAKS IN THE CLOUDS WITH THE FRONT IN NRN MN. THERE IS SOME TSTMS NORTH OF MN ATTM... BUT SEE NO REASON TO CARRY ANY THUNDER IN MI ON WEDNESDAY BASED ON INSTABILITY PROGS. FROST THREAT WEDNESDAY NIGHT IS QUESTIONABLE AND HINGES ON HOW MUCH AND HOW SOON CLEARING TAKES PLACE. THE LOW LEVEL FLOW LOOKS TO REMAIN NNW AT THE LAKESHORE WHICH SHOULD PROTECT THAT AREA... BUT DECOUPLING INLAND IS PROGGED. IT/S POSSIBLE A LAND BREEZE VERY LATE AT NIGHT COULD PUSH THE LAKE CLOUDS OFFSHORE AND EVEN PUT THE LAKESHORE AT RISK FOR PATCHY FROST. THE FROST/FREEZE THREAT IS MUCH HIGHER AND MORE WIDESPREAD ON THURSDAY NIGHT AS THE WINDS IN THE BOUNDARY LAYER WILL BE MUCH LIGHTER WITH THE HIGH BUILDING IN. ADVISORIES AND/OR WARNINGS WILL PROBABLY BE NEEDED. && .LONG TERM...(413 PM EDT TUE SEP 13 2011) (FRIDAY THROUGH TUESDAY) HIGH PRESSURE WILL BE CENTERED OVER MICHIGAN FRIDAY. LOOK FOR COOL WX WITH HIGHS IN THE LOW 60S AND QUITE A BIT OF SUNSHINE. AFTER FRIDAY HIGHS WILL MODERATE AS THE HIGH PRESSURE SYSTEM MOVES EAST AND WINDS TURN TO THE SOUTH. NEXT CHANCE OF RAIN WILL BE SATURDAY NIGHT AND CONTINUE THROUGH TUESDAY AS A STRONG SHORT WAVE MOVES TOWARD THE CWA FOLLOWED BY A COLD FRONT MONDAY. DECENT LIFT AHEAD/ALONG THE FRONT WILL BE MET BY INCREASING MOISTURE AND INSTABILITY FROM THE GULF. THE RESULT SHOULD BE SCT TSRA. && .AVIATION...(935 PM EDT TUE SEP 13 2011) VFR CONDITIONS ARE IN PLACE THIS EVENING AND ARE FORECAST TO REMAIN THAT WAY THROUGH THE NIGHT. THERE ARE SLIGHT RESTRICTIONS TO VISIBILITY AT KAZO AND KBTL DUE TO HAZE (ASSOCIATED WITH A FIRE IN NORTHEAST MINNESOTA). THE HAZE IS NOT EXPECTED TO BECOME THICKER TONIGHT. MAINLY CLEAR SKIES ARE EXPECTED THE REMAINDER OF THE NIGHT. LATE TONIGHT INTO WEDNESDAY MORNING SOME MID CLOUDS WITH BASES AT OR ABOVE 9000FT ARE EXPECTED TO MOVE INTO THE AREA. THESE MID CLOUDS WILL PERSIST INTO WEDNESDAY WITH SOME CUMULUS DEVELOPMENT AS WELL. THE CUMULUS WILL HAVE VFR BASES AROUND 4000FT. VFR CONDITIONS SHOULD PERSIST WEDNESDAY AS WELL. && .MARINE...(413 PM EDT TUE SEP 13 2011) WINDS AND WAVES WILL SUBSIDE BRIEFLY TONIGHT BUT THE ARRIVAL OF THE SECONDARY COLD FRONT AND COLD AIR WILL BRING BACK SIGNIFICANT WINDS AND WAVES FOR WEDNESDAY INTO THURSDAY. ALTHOUGH THE SMALL CRAFT ADVISORY CURRENTLY IN EFFECT WILL LIKELY BE ALLOWED TO EXPIRE AT 8 PM... ANOTHER ONE WILL LIKELY BE NEEDED STARTING WEDNESDAY MORNING. && .HYDROLOGY...(413 PM EDT TUE SEP 13 2011) QPF AMOUNTS WITH LIGHT RAIN SHOWERS MIDWEEK WILL BE VERY LIGHT. NO HYDRO ISSUES ARE EXPECTED THIS WEEK. && .FIRE WEATHER...(413 PM EDT TUE SEP 13 2011) INFORMATION REGARDING THE LARGE FOREST FIRE RESPONSIBLE FOR THE SMELL OF SMOKE IN THE AIR CAN BE FOUND AT THE FOLLOWING WEB SITE... HTTP://WWW.INCIWEB.ORG/INCIDENT/2534/ && .CLIMATE...(413 PM EDT TUE SEP 13 2011) RECORDS LOWS FOR 9/15... GRR...36 IN 1953 LAN...35 IN 1995 MKG...38 IN 1964 RECORDS LOWS FOR 9/16... GRR...32 IN 1902 LAN...24 IN 1868 MKG...31 IN 1929 && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY ST. JOSEPH TO MANISTEE THROUGH THIS EVENING. && SYNOPSIS: MEADE SHORT TERM: MEADE LONG TERM: 93 AVIATION: DUKE MARINE: MEADE HYDROLOGY: MEADE CLIMATE: MEADE
Hazardous weather outlook, Sep 13, 4:52 AM EDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 452 AM EDT TUE SEP 13 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-140900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 452 AM EDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROST AND FREEZING TEMPERATURES ARE EXPECTED THURSDAY AND FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-140900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 452 AM EDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL POSE A HAZARD TO SMALL CRAFT. THERE WILL BE AN ENHANCED RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND WAVES WILL POSE A HAZARD TO SMALL CRAFT THROUGH WEDNESDAY NIGHT. THERE WILL BE AN ENHANCED RISK OF RIP CURRENTS THROUGH WEDNESDAY. OSTUNO
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.